... day. I thought w/ this being day 3 of that dose (1mg in am then 1mg in pm) and all I want to do is lay around that maybe tomorrow it would get better. I have a 10 mth old and I'll be here alone w/ him. One more day and then I'm going down again. I thought that this would be easier after Rob's link. Now, I've read that info and I want to know how long is long? I'm so critical on myself and I have to present myself at an appt. pretending not to be sick. My baby deserves a 110 percent and if I can't give it I feel like it's the end of the world and detaimental to molding this innocent lil being. He deserves more then a junkie mommy. I'm trying! I'm just so depressed. I can't eat, I'm faking being happy for my baby and my fear of people and economic insecurity keep me at bay from everyone. I know I am asking a lot, but how long 10 days then some normality or more? This is the same character defect that keeps me wanting to use... not being able to accept that I'm not wealthy, I don't drive a 30 grand car and I equate myself worth with what I have in monetary value. How do I break this cycle of dysfunction and not destroy this perfect baby? If you could see him... you'd know there is a power greater than ourselves. He's amazing and you couldn't help but smile when he smiles. It's as if something spiritual is within him beaming through his eyes saying although every min seems like an eternity, you'll never understand how minut this is in comparison to the magnitude of the lives of your children and this world. Thanks for letting me share. I know this isn't meeting, but I had to get that off my chest. Am I a lifer or can I beat this? I need some realism! Methadone 8 yrs now subs about 4 mg per day sometimes 8 if I wanted to get a release from reality. I'll be honest get high, w/ 4-10/2mg xanax and clonidine. A viscious cycle that I feel I want to be free of seriously! I was doing this about 5x a mth! I see hope in my son's eyes. I'm not jst doin this for him for I feel he and I are one, plus I know that doesn't work. Thanx for anyone that reads my rambling and even more to anyone that replies.
Honey, it is really normal to feel all those negative feelings when you stop an addictive behavior, but it is CRITICAL that you see an addiction therapist, NOW. They now how to guide you out of that nasty funk, because if you stay in it, whether or not you get off subs, or methadone, you will not be healed mentally. I just woke up and still am fuzzy, but did I read you are taking 4 to 10 two mg xanax and clonidine with it, Don't do that, you could quit breathing. I am not fussing at you, I am trying to let you know that it is dangerous. I feel how bad you feel and I desperately want you to get better, the counseling in your case is critical. There are always no cost and low cost therapists and if you will go to a couple of AA or NA meetings, and talk to a few people, you will find one. When a person is addicted/abusing/ pain killers, they have at least 2 thing going on, they inheritted an addictive gene, and emotional pain.
The counselor can help you turn those negative thoughts away because truly they are a big lie. You need some support, we can offer you that here, but promise me you will see the addiction therapist. You can break this cycle.
Did I say something that upset you?? Please let us know what info upset you so much. Are you taking subs, xanax, clonidine regularly? What I can tell you is no, you are NOT doomed to be a lifer to this. There is always a way out. You just need some help. Please post again and let us know what you take daily. You said, "8mg if you wanted a release from reality." I take it you're increasing/decreasing sub doses? Please come back and let us know. You need some guidance. Are you taking anywhere from 8 to 20mg of xanax daily or as needed? Please try to be more specific. We are here to help, not upset you even more!
Do not lose hope. Please look up pattishan61 profile, and read it, she has a very successful Suboxone story. This should lift your mood a bit.
You will soon feel better, yet it takes time to recover from opiate addiction.
Please google Post Acute Withdrawal Syndrome, this will explain in detail why you feel so badly right now.
Best wishes, and do not give up!!!
Hi "sickof being siknsc; That's quite a handle you got there (so i'll use "sobs") sounds about right dosen't it ! ! You say to us here at D.D.C. that you want help... RIGHT... First , GET HONEST WITH YOURSELF. Then GET HONEST WITH YOUR P.C... or DR. ... or whoever the hell you deal with. Y'KNOW! PEOPLE LIKE YOU PiSS ME OFF ! You're a whiner, a coward, and you got a beautiful little Baby, whom you're already starting TO USE , TO COLLECT, SYMPATHY , By the time your kid is 18 , you won't have to worry about him any more , as you damn well know how well the Fed. Prison system cares for new blood... Somewhere way ,way ,way
down inside you (is a gut instinct,) that says you really don't want to "lie & cry"... I hope i'm right ! ! In a Ladies world , When She has advanced courage , it is said of her... "Hey that Woman's got "Ovaries"! (remember that 'cause once you know and UNDERSTAND... you'll be hearing it in reference to YOU... ( How'll that make you feel... "gonna' make you feel like dancin"!) O. K. The First and Most Difficult thing You NEED to do is give up the whining & sniffeling, and learn how to CRY... "SOUL CRY"! The
kind of CRY where your damn near "READY TO PUKE"! and don't laugh, I had to do it several times... Then take your little boy in your arms and find a quiet place , and without a sound, switch all your self sympathy over to your little Guy, (He needs it more than you do!) and drop a few Quiet tears on His little head... Now Comes the HARD PART! You make 5 , 6 , as many as you'll need.copys of your above "POOR ME " post!!! Give / Mail a copy to ALL the medical people (of any kind) that you are now working with,and the few REAL, non drug/alcohol friends you have. [DO NOT CHANGE OR ERASE A SINGLE WORD!] You will find that CRYING (again) is expected and encouraged by all your Drs. and Your TRUE FRIENDS. Did You Know that "CRYING IS GOD'S PROZAC! !. It not only makes everything all better , But it makes all your friends love you more...
(believe it) OK , so why am I saying to do "THE HARD PART" Because once you've reached bottom , ain't no place to go but up ... and if "YOU BEEN THERE"... and If "YOU DONE THAT... You ain't EVER gonna' hafta' reach out for a hug again... 'cause all your friends in D.D.C. ["bunches of 'em] + your medical friends , and those friends that just smile and talk about Babies... will be layin' hugs all over you. A very good friend (a Blues Singer / band leader/ Musician) had a saying about that... "GET ON THE GOOD FOOT"! I did!!! Yer' turn now MOMMA'! Sacosam I AM!
I wanted to get my two cents in real quick, SOBS :)
The part where you said you had been going up and down depending on your moods is where I was up to 2 months ago. I was taking my 6mgs and if I felt psychic pain creeping in, I'd up it a mg or two. Now, miss Patti and a few others told me that was just my reinforcing my addictive behavior; that it was not different than if I was still on methadone or pain pills. I realized then that I would have to stop the up and down first, then stabilize there. After that, I had to start tapering slowly to get my mental equilibrium again. How quickly did you get to 2mgs after the yo yo effect?
For me, I will not go up an down with subs-besides, it messes with one's head. But I am resigned in the knowledge my mistake may make the taper take longer. You can do this, you are not a lifer. Those that say they are lifers are either being convinced that's all they''ll ever be or convinced themselves of it. There does come a time where we will have to bite the bullet and take some withdrawal. Given that you seem like me in that you get some depression coming off of opiates, you will need help in dealing with the mental aspects of sobriety.
I also take Clonidine, but only as needed for sleep. That is maybe one half one or two days a week. I do not take any benzos, as I don't need them. They were a crutch that I convinced myself I needed. We have the ability to change our thinking and i am proof of that-the most negative thinker out there. Once you are able to change your thinking things will be easier. I pray you find the will to do what's necessary for you and your precious baby.
I just read your post and my heart breaks for you... this is my first time on this website. I feel my higher power is with me most when I "pass it on" so i decided to write back to you... here's the deal... first off, why do you have to go off the suboxone? there is no time limit to this... sounds like you have a little idea about NA or AA (whichever you prefer) so now is the time you need to double on your meetings and talking with your sponsor... if you are that scared I would stay on it... just remember it's progress not perfection! Take care and good luck. you will be in my prayers... and remember, we didn't get clean to be miserable! if you are clean and sober and miserable, you're not spiritually grounded and will likely go back to drugs. so take care of yourself first!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2010 • 1 answer
Posted 14 Jul 2010 • 3 answers
Posted 21 Sep 2011 • 2 answers
Posted 14 Oct 2011 • 2 answers
Posted 9 Feb 2012 • 5 answers